Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
On the Navier-Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 95, 期号: 5, 页码: 495-512
Authors:  Li, Jing;  Matsumura, Akitaka
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Large external forces  Weak solutions  Discontinuous initial data